It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-13-2012, 12:56 PM   #1
Newbie
(female)
 
Join Date: Aug 2012
Posts: 1
ashleyann88 HB User
Does anyone know what could have caused this to happen. Very scary :/

Not sure where to post this because I have no idea what happened but last night I was at my boyfriends house and we were just sitting around and all of a sudden I started to feel really weird and nauseous....I got up because I felt like I had to vomit he had to hold me up because my legs were shaking and trembling so bad I couldnt stand up on my own...I couldnt see anything it was like I blacked out and was so dizzy. I broke out intk a sweat snd he said that I turned so pale it was scary. It lasted for about 5 min.... Im 24 years old and pretty healthy i ate ljke normal during the day so I dont know what could have caused this....Does anyone know what thks means or what could have caused it...

 
Old 08-14-2012, 11:41 AM   #2
Senior Veteran
(female)
 
Join Date: Apr 2003
Location: Winnipeg, Canada
Posts: 3,629
quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
Re: Does anyone know what could have caused this to happen. Very scary :/

It could be a few things.....depending on what you were talking about or thinking, it could have been anxiety.

Did you have any alcohol or take any new supplements?

Was it very hot and humid in your area? and were you in a non-air conditioned house?

It's also possible that your blood pressure started to lower causing you to feel nauseated and weird.... then when you stood up it shot up causing you extreme symptoms.

Could you possibly be pregnant?

You should go see your doctor regardless and explain what happened so that you can be checked out thoroughly. I can relate to those symptoms. I once took a niacin tablet that was way too high in the dosage and the symptoms were exactly as you described. But, I've also had the same symptoms when my blood pressure dropped, as well as when I've had anxiety/panic attacks, when I've not eaten for a while or when I've had too much coffee without eating....

So, while it can be varied in the reasons.....what exactly happened to you should be examined seriously.

Please let us know what the outcome is.

q
__________________
It's all a matter of perspective!

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (42), quincy (33), janewhite1 (32), JJ (28), ladybud (22), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 06:07 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!